L. Shaikhet, "Stability of difference analogue of linear mathematical inverted pendulum", Discrete Dynamics in Nature and Society, vol. 2005, Article ID 149487, 12 pages, 2005. https://doi.org/10.1155/DDNS.2005.215
Stability of difference analogue of linear mathematical inverted pendulum
A sufficient condition to preserve the property of asymptotic stability for a difference analogue of the linear mathematical inverted pendulum is obtained.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.